Remerom Can Be Very Dangerous

3 Replies Updated



Conversation Starter

Peter Says:
via mobile

I began taking remeron for IBS (irritable bowel syndrome. 7.5 mg x 2 per day. Noticed my heart began racing. Called doc asked if this was a side affect. He said don't worry your body is just getting used to remeron. It will adjust itself. That night woke up with terrifying hallucinations. Fell down two flights of stairs. Broke arm trying to get out by breaking a window. Bruises all over my body from falling down the steps. Back injured as well as neck. My nuts and thighs and both legs had huge black and blue marks. It's been a little over a week. Still in alot of pain. Still can't walk much without a lot but am slowly feeling less pain. Doc says I should be okay within a month. Remeron can be very dangerous. I could have been killed.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Peter! How are you? I am so very sorry about what you've been through.

That is very rare to experience with Remeron, but possible. It has happened to a few other people. It can also cause depression and suicidal ideation, as listed by the FDA.

Has your doctor switched you to a different medication?

Has anyone else had a bad experience with this medication?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Madeleine Says:

Hello there,
I was put on Mirtazapine (Remeron) in October. The psychiatrist increased the dose from 7.5 mg to 45 mg (first up to 15, then 30 then 45). Felt absolutely terrible on this
medication, suicidal thoughts, crying, very restless inside I guess anxiety, wanted to break out of my skin feeling, extreme chest pains. Ended up having to have an ECT and other tests even though I told the GP that it must be the medication. Tapered down to 7.5 to 10 mg. I am shocked that a medication which supposed to help you with severe depression/anxiety can make you feeling like that. Am a bit better since I tapered down. GP put me on Diazepam to get over the worst anxiety. I don't think I ever felt that bad in my life.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Martin Says:

I Toke Remeron For 15 Years Then I Lost My Doctor And Went For A Year Whit Out Them, Whit In Two Mouth I Got Tremors ! That I Still Have 7 Years Later !

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Pradaxa Can Be Very Dangerous!
Pradaxa at first seems like a good substitute for warfarin ( coumadin ). It does not require regular blood tests and it ... 13 replies
all pharmacies claim to be out of stock; cannot wait to fill RX, due to dangerous side effects of stopping abruptly
I am disabled, and have seen the same doctor for approx. 12 years. I see my doctor, in office, every 3 months. I have mi... 1 reply
i have been taking 2 mg of coversyl for weeks hate the side effects can just stop taki this medication it dangerous first
if it is dangerous to completely stop taking 2mg of coversyl because of side effects.it is my first time ever to take hi... 2 replies
Xarelto is a very dangerous drug.
Xarelto has increased my weight by 9kgs. It has given me dreadful reflux chest pain and fatigue. My legs ache my nose ha... 1 reply
Bebe Cal is not dangerous
bebe cal is not dangerous for babies, u can use to calm ur baby but not for a long period of time.....
pacemaker, benacal makes blood pressure dangerously too high or too low
My mother had a pacemaker installed 2-3 years ago. She complains that Benacal (it's supposed to keep fluids out) mak... 1 reply
what side effects would be considered dangerous
I'm on day 3 of a 7 day course of Nitrofurantoin (4x50mg). After taking my third dose, I experienced what I would de... 1 reply
Dangerous Combination: Neurontin and Opiates
One of the contraindications while taking Neurontin is using opiates such as Hydrocodone (Vicodin) and Oyxcodone (Percoc... 35 replies
Dangerous Drugs
BottomLine Health lists this as a dangerous drug Doctors still subscribe ## It is listed as dangerous probably because i... 3 replies
Dangerous
The difference of the pink pills and the green is that the green are more strong . That's why the green ones was too... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 June 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA